# SDR SWIA202056355

- Difficulty date: December 23, 2020
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N506CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7793
- Aircraft time: 37,166 hours, 36,303 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Part number: 601R146333
- Condition: Corroded
- Location: Flap Hinge Arm
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING RT O/B FLAP HINGE ARM ASSEMBLIES AT WS 178.00 AND WS 264.00 FOUND HARDWARE TO BE CORRODED.  (C-CHECK) RO 2/17/2021.  RECEIVED SERVICEABLE HARDWARE.  REFERENCE CAMP 21819157-1 FOR INSTALL.
